# SDR CHQA200900049

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,607 hours, 16,091 cycles
- Engine: Allsn AE3007A
- Engine time: 19,027 hours, 15,552 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5889 - CLT TO CLE.  IMMEDIATELY AFTER TAKEOFF THE CREW RECEIVED AN LG AIR/GND FAIL MESSAGE ON EICAS.  WHEN THE CREW ATTEMPTED TO RAISE THE LANDING GEAR, BUT THE HANDLE WAS STUCK IN THE DOWN POSITION.  WHEN ATTEMPTING TO RAISE THE FLAPS A TAKEOFF CONFIG FLAPS MESSAGE WAS DISPLAYED ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  DURING TROUBLESHOOTING IN CMH THE RIGHT FORWARD MAIN LANDING GEAR WEIGHT-ON-WHEELS HARNESS WAS FOUND BAD.  THE HARNESS WAS REPLACED AND THE AIR GROUND SYSTEM OPERATED NORMALLY.
